# SDR USAASB98144

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTEANCE FOUND A SECTION OF LOW LEVEL EMERGENCY LIGHTS INOPERABLE AND THE AFT RIGHT OVERWING EXIT LIGHT INOPERABLE.  MAINTENANCE FOUND THE M1479 CHARGER ASSY AT STA 598R DEFECTIVE AND THE FUSE BLOWN.  REPLACED CHARGER ASSY.  OPERATIONAL CHECK GOOD.  (X)
